Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 129, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 5, 2007, 4:54 PM EDT for Crisp County, Dooly County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2007, 4:54 PM EDT (20:54 UTC)
- Expired
- Jun 5, 2007, 5:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Crisp County, GA, Dooly County, GA
The radar
The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 052054 SVRFFC GAC081-093-052145- /O.NEW.KFFC.SV.W.0129.070605T2054Z-070605T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 PM EDT TUE JUN 5 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CRISP COUNTY IN CENTRAL GEORGIA DOOLY COUNTY IN CENTRAL GEORGIA * UNTIL 545 PM EDT * AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF GEORGIA VETERANS STATE PARK...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VIENNA...CORDELE AND UNADILLA. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3224 8409 3191 8394 3190 8362 3230 8361 $$ 16
2 follow-up statements
000 WWUS52 KFFC 052108 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 507 PM EDT TUE JUN 5 2007 GAC081-093-052145- /O.CON.KFFC.SV.W.0129.000000T0000Z-070605T2145Z/ CRISP GA-DOOLY GA- 507 PM EDT TUE JUN 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR DOOLY AND NORTHERN CRISP COUNTIES... AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED HAIL AND WIND GUSTS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOOLING TO LILLY TO 7 MILES WEST OF GEORGIA VETERANS STATE PARK...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VIENNA...PINEHURST...CONEY...UNADILLA...CORDELE AND TREMONT. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3224 8409 3191 8394 3190 8362 3230 8361 $$ 16
000 WWUS52 KFFC 052132 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT TUE JUN 5 2007 GAC081-093-052145- /O.CON.KFFC.SV.W.0129.000000T0000Z-070605T2145Z/ CRISP GA-DOOLY GA- 530 PM EDT TUE JUN 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR DOOLY AND NORTHERN CRISP COUNTIES... AT 528 PM EDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED HAIL AND WIND GUSTS TO 60MPH...WERE LOCATED ALONG A LINE EXTENDING FROM PINEHURST TO TREMONT TO GEORGIA VETERANS STATE PARK...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORDELE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3224 8409 3191 8394 3190 8362 3230 8361 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:54 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 5, 3:54 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT TUE JUN 5 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED POP UP THUNDERSTORMS ACROSS NORTH AND CENTRAL GA AT THE MOMENT. A FEW OF THESE ARE GETTING CLOSE TO SEVERE LIMITS BUT MOSTLY SEEING A LOT OF LIGHTNING AND PEA TO PENNY SIZE HAIL. WE ALSO CURRENTLY HAVE A SEVERE THUNDERSTORM WATCH GOING TILL 8PM. THE WATCH INCLUDES EVERYTHING SOUTH OF A HARRIS TO JEFFERSON COUNTY LINE. MOST OF THE BETTER INSTABILITY INDICES ARE DOWN ACROSS SOUTH GA BUT THE MAIN FOCUSING MECHANISM IS A WEAK SURFACE TROF ORIENTED NE TO SW LOCATED JUST SOUTH OF AN ATLANTA TO GAINESVILLE LINE. THIS IS THE SAME SURFACE BOUNDARY/TROF THAT CAUSED THE ISOLATED STORMS TO POP UP YESTERDAY AS WELL. AS THE EVENING PROGRESSES THIS TROF IS EXPECTED TO START MAKING ITS WAY E AS A LARGE HIGH PRESSURE RIDGE BUILDS INTO THE TN AND OH VALLEYS THROUGH WEDNESDAY. THIS RIDGE WILL PUSH THE SURFACE TROF OUT INTO THE ATLANTIC AND BRING MORE DRY WEATHER TO GA THROUGH THE EXTENDED. TEMPS WILL CONTINUE TO BE AT OR SLIGHTLY ABOVE SEASONAL NORMS. .LONG TERM /FRIDAY THROUGH TUESDAY/... IN THE EXTENDED THE SURFACE RIDGE ENDS UP PUSHING OFF THE GA/FL COAST BY FRI BUT IT ENDS UP TURNING INTO A BERMUDA LIKE RIDGE THROUGH THE WEEKEND. THE UPPER LEVEL RIDGE STAYS PARKED OVER THE THE GULF STATES THROUGH THE END OF NEXT WEEK. THIS WILL KEEP GA IN AN OVER ALL DRY PATTERN. THERE ARE SOME WEAK WAVES THAT TRY TO MOVE INTO THE AREA FROM THE GULF BUT THEY ALL SEAM TO DIMINISH RAPIDLY AS THEY MOVE ONSHORE. ALL IN ALL MORE HOT AND DRY CONDITIONS EXPECTED THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 92 67 91 67 / 20 0 5 5 10 ATLANTA 65 90 70 90 69 / 20 0 5 5 10 BLAIRSVILLE 60 87 57 86 64 / 20 5 10 5 10 CARTERSVILLE 57 91 63 90 65 / 10 5 10 5 10 COLUMBUS 67 94 72 92 71 / 20 0 5 10 10 GAINESVILLE 64 89 68 90 69 / 20 5 10 5 10 MACON 66 94 68 96 72 / 20 0 5 5 10 ROME 60 93 66 94 69 / 10 5 10 5 10 PEACHTREE CITY 58 91 63 89 68 / 20 0 5 5 10 VIDALIA 68 93 69 94 70 / 20 5 0 5 10 && .FFC WATCHES... SEVERE THUNDERSTORM WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING AREAS BALDWIN-BIBB-BLECKLEY-CRAWFORD-CRISP-DODGE-DOOLY-HOUSTON-JONES- LAURENS-MONROE-MONTGOMERY-PEACH-PULASKI-TELFAIR-TWIGGS-WHEELER- WILCOX-WILKINSON-EMANUEL-JEFFERSON-JOHNSON-TOOMBS-TREUTLEN- WASHINGTON-CHATTAHOOCHEE-HARRIS-MACON-MARION-MUSCOGEE-SCHLEY- STEWART-SUMTER-TALBOT-TAYLOR-UPSON-WEBSTER && 01
Hazardous weather outlook, Jun 5, 6:30 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 AM EDT TUE JUN 5 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 630 AM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA. A FEW SEVERE THUNDERSTORMS POSSIBLE IN CENTRAL GEORGIA. .SYNOPSIS... A LARGE LOW...CENTERED OVER THE EASTERN GREAT LAKES...DOMINATES THE WEATHER PATTERN OVER THE EASTERN UNITED STATES. OVER GEORGIA...THERE IS A WEAK SURFACE TROUGH ACROSS THE NORTHWEST AND A STALLED OUT FRONTAL BOUNDARY FROM LA GRANGE...TO MILLEDGEVILLE...TO AUGUSTA. .PRIMARY HAZARDS... ISOLATED SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND OCCASIONAL LIGHTNING WILL BE POSSIBLE ALONG AND SOUTH OF A COLUMBUS...TO MACON...TO WARRENTON LINE THIS AFTERNOON AND EVENING. .DISCUSSION... THE COMBINATION OF A STRONG MID LEVEL SHORTWAVE...WEAK SURFACE BOUNDARIES...AND STRONG HEATING FROM THE JUNE SUN WILL RESULT IN ENOUGH INSTABILITY FOR AT LEAST ISOLATED THUNDERSTORMS ACROSS ALL OF NORTH AND GEORGIA THIS AFTERNOON. ACROSS CENTRAL GEORGIA...WHERE MORE MOISTURE IS PRESENT...THUNDERSTORM ACTIVITY WILL BE MORE WIDE SPREAD. BY THIS AFTERNOON...INSTABILITY SHOULD BE ENOUGH TO ALLOW A FEW OF THE THUNDERSTORMS ACROSS MIDDLE GEORGIA TO BECOME SEVERE...WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.
In the hours before
Special weather statement, Jun 5, 4:11 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 411 PM EDT TUE JUN 5 2007 GAZ080-092-093-052045- 411 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN SCHLEY...TAYLOR AND MACON COUNTIES UNTIL 445 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RUPERT...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SCHLEY...TAYLOR AND MACON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RUPERT...POTTERVILLE...GARDEN VALLEY...HICKS AND MARSHALLVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
Special weather statement, Jun 5, 4:18 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 418 PM EDT TUE JUN 5 2007 GAZ033-044-045-053>055-052045- 418 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COWETA... FAYETTE...CLAYTON...DEKALB AND FULTON COUNTIES UNTIL 445 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF RAPIDLY DEVELOPING THUNDERSTORMS FROM CHAMBLEE...TO ATLANTA...TO NEWNAN...MOVING EAST AT 30 MPH. 1/4 TO 1/2 INCH DIAMETER HAIL AND WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. IN ADDITION...VERY HEAVY RAIN WILL IMPACT MOTORISTS DURING THE EVENING RUSH HOUR IN ATLANTA. MOTORISTS SHOULD BE PREPARED FOR DRASTICALLY REDUCED VISIBILITY AND AREAS OF PONDING WATER ON THE ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Local storm report, Jun 5, 4:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 7 N PERRY 32.57N 83.74W
06/05/2007 E0.75 INCH PEACH GA PUBLIC
ONE TREE ALSO BLOWN DOWN.
0355 PM HAIL 6 NW DACULA 34.05N 83.96W
06/05/2007 E0.75 INCH GWINNETT GA PUBLIC
3-5 TREES ALSO BLOWN DOWN AND UNSECURED OBJECTS BLOWN
INTO ROAD AT INTERSECTION OF HIGHWAYS 124 AND 134.
0402 PM HAIL MONTROSE 32.56N 83.15W
06/05/2007 E0.75 INCH LAURENS GA PUBLIC
3 TREES ALSO BLOWN DOWN.
&&
MSRSpecial weather statement, Jun 5, 4:33 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 433 PM EDT TUE JUN 5 2007 GAZ109-052100- 433 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH SIZED HAIL IN NORTH DODGE COUNTY UNTIL 500 PM EDT... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER YONKERS...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTH DODGE COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE YONKERS...CHESTER AND PLAINFIELD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
Special weather statement, Jun 5, 4:43 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 PM EDT TUE JUN 5 2007 GAZ034-045>048-054-055-057-052130- 443 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN FAYETTE...HENRY... CLAYTON...NEWTON...ROCKDALE...WALTON...DEKALB AND GWINNETT COUNTIES UNTIL 530 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A LINE OF STRONG THUNDERSTORMS FROM JUST WEST OF SNELLVILLE...TO STONE MOUNTAIN...TO ATLANTA HARTSFIELD-JACKSON INTERNATIONAL AIRPORT...TO KENWOOD...MOVING EAST AT 30 MPH. THE STRONGEST PORTION OF THESE STORMS WILL MOVE ACROSS SOUTHEAST FULTON...NORTHERN CLAYTON...CENTRAL AND SOUTHERN DEKALB...AND SOUTHERN GWINNETT COUNTIES THROUGH 530 PM EDT. PEA-SIZED HAIL...WIND GUSTS TO 35 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 5, 4:48 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 PM EDT TUE JUN 5 2007 GAZ096-107-109-052115- 448 PM EDT TUE JUN 5 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PULASKI...DODGE AND BLECKLEY COUNTIES UNTIL 515 PM EDT... AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM POWELL TO BROWNDALE...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PULASKI...DODGE AND BLECKLEY COUNTIES THROUGH 515 PM EDT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 36 min |
| Jun 5, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 32 min |
| Jun 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 28 min |
| Jun 5, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 26 min |
| Jun 5, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 23 min |
| Jun 5, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 28 min |
| Jun 5, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 44 min |
| Jun 5, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Pulaski | 28 min |
| Jun 5, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jun 5, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 25 min |
| Jun 5, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 25 min |
| Jun 5, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 51 min |
| Jun 5, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 24 min |
| Jun 5, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 23 min |
| Jun 5, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.